Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tingling sensation in right ear, liquid trapped inside, tickling deep inside, numbness. Treatment?

For the past 2-3 weeks I have had numbness/a tingling sensation in my right ear. It sometimes feels like there is liquid trapped deep inside, and other times it feels more like tickling , but again, deep within my ear. When it happens it only lasts for about 30 minutes, but it is happening probably ten times a day. Sometimes the numbness feeling spreads to the side of my face.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, you seem to have Eustachian tube dysfunction and the symptoms are because of that. Use of mucolytics, nasal decongestants, and oral decongestants has beneficial effect. If no improvement, go for PTA and impedence audiometery and evidence of eustachoian tube dysfunction can be there. Mucolytics and nasal decongestants do help. Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor